Alert archive / North Dakota / Flash Flood Warnings in 2010
Flash Flood Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at May 29, 2010, 1:30 AM MDT for Golden Valley County, McKenzie County, North Dakota. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2010, 1:30 AM MDT (07:30 UTC)
- Expired
- May 29, 2010, 6:11 AM MDT
- In force
- 5 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Golden Valley County, ND, McKenzie County, ND
The radar
The Glasgow radar (KGGW), 219 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 7.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
759
WGUS53 KBIS 290730
FFWBIS
NDC033-053-291330-
/O.NEW.KBIS.FF.W.0005.100529T0730Z-100529T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
130 AM MDT SAT MAY 29 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
WESTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 730 AM MDT/830 AM CDT/
* AT 128 AM MDT/228 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA. DOPPLER RADAR INDICATES VERY INTENSE RAINFALL
WITH HOURLY RATES OF 1 TO 2 INCHES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALEXANDER...ARNEGARD...CARTWRIGHT...CHARBONNEAU...RAWSON AND
TROTTERS. MORE THUNDERSTORMS WILL MOVE OVER THE WARNED AREA DURING
THE EARLY MORNING HOURS...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO
2 INCHES POSSIBLE. THE GROUND IS ALREADY SATURATED AND RAPID
RUNOFF IS EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4797 10404 4798 10394 4796 10391 4799 10386
4804 10328 4733 10362 4733 10368 4723 10367
4718 10369 4715 10406
$$
KINNEY3 follow-up statements
359
WGUS73 KBIS 290848
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CDT SAT MAY 29 2010
NDC033-053-291330-
/O.CON.KBIS.FF.W.0005.000000T0000Z-100529T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLDEN VALLEY ND-MCKENZIE ND-
248 AM MDT SAT MAY 29 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN MCKENZIE AND
NORTHERN GOLDEN VALLEY COUNTIES UNTIL 730 AM MDT/830 AM CDT/...
AT 245 AM MDT/345 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT FLASH FLOODING WAS LIKELY OCCURRING ACROSS AREAS FROM
TROTTERS TO ALEXANDER. RAINFALL INTENSITY HAS DIMINISHED...BUT A
SATURATED GROUND AND 2 INCHES OR MORE OF RAIN IN A BRIEF PERIOD WILL
CAUSE WATER TO RUN OVER RURAL ROADS...IN ADDITIONAL TO FLOODING OF
STREETS AND UNDERPASSES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALEXANDER...
ARNEGARD...CARTWRIGHT...CHARBONNEAU...RAWSON AND TROTTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4797 10404 4798 10394 4796 10391 4799 10386
4804 10328 4733 10362 4733 10368 4723 10367
4718 10369 4715 10406
$$
KINNEY270
WGUS73 KBIS 291110
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
610 AM CDT SAT MAY 29 2010
NDC033-053-291330-
/O.CON.KBIS.FF.W.0005.000000T0000Z-100529T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLDEN VALLEY ND-MCKENZIE ND-
510 AM MDT SAT MAY 29 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN MCKENZIE AND
NORTHERN GOLDEN VALLEY COUNTIES UNTIL 730 AM MDT/830 AM CDT/...
AT 508 AM MDT/608 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
ACROSS THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS UP TO HALF AN
INCH ARE POSSIBLE WITH THESE STORMS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALEXANDER...ARNEGARD...CARTWRIGHT...CHARBONNEAU...RAWSON AND
TROTTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 4797 10404 4798 10394 4796 10391 4799 10386
4804 10328 4733 10362 4733 10368 4723 10367
4718 10369 4715 10406
$$
SAVADEL252
WGUS73 KBIS 291211
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
711 AM CDT SAT MAY 29 2010
NDC033-053-291224-
/O.CAN.KBIS.FF.W.0005.000000T0000Z-100529T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLDEN VALLEY ND-MCKENZIE ND-
611 AM MDT SAT MAY 29 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN MCKENZIE
AND NORTHERN GOLDEN VALLEY COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS DIMINISHED OVER THE WARNED AREA.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4797 10404 4798 10394 4796 10391 4799 10386
4804 10328 4733 10362 4733 10368 4723 10367
4718 10369 4715 10406
$$
SAVADELWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:46 PM MDT, 10 hours 44 minutes earlier.
Area forecast discussion, May 28, 2:46 PM MDT, 10 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT FRI MAY 28 2010 .SYNOPSIS...SURFACE LOW PRESSURE IN WESTERN NORTH DAKOTA EXTENDING SOUTHWEST INTO CENTRAL ROCKIES. STATIONARY FRONT EXTENDS EAST THROUGH NORTH DAKOTA LOW TO BETWEEN FARGO AND GRAND FORKS...AND EXTENDING SOUTHWEST TO CENTRAL ROCKIES UTAH LOW. DRY LINE IN CENTRAL HIGH PLAINS. VERY MOIST AIR MASS IN PLACE OVER SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA WITH DEW POINTS APPROACHING 70 F. && .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... BROAD WESTERN TROUGH WITH STRONG RIDGING OVER NORTHERN PLAINS. VERY MOIST CAPPED ATMOSPHERE OVER WESTERN AND CENTRAL NORTH DAKOTA WAITING FOR LIFT AND COOLING ALOFT FROM SHORTWAVE CURRENTLY LIFTING FROM NEVADA/UTAH INTO WESTERN MONTANA. CONVECTION LOOKS TO START THIS EVENING ALONG FRONTAL ZONE OVER HIGHER TERRAIN AND MOVE NORTHEAST INTO VERY MOIST BOUNDARY LAYER. MUCAPES ON SPC MESOANALYSIS SHOW AROUND 5K JOULES. WRF 4KM/NAM/ AND ECMWF SHOW THIS CONVECTION MOVING THROUGH NORTHWEST TO NORTH CENTRAL NORTH DAKOTA OVERNIGHT WITH CONVECTION BEGINNING AGAIN TOMORROW AFTERNOON OVER EASTERN PORTIONS OF FORECAST AREA. MID LEVEL LOW MOVES NORTH OF INTERNATIONAL BORDER ON SUNDAY WITH COMMA HEAD PRECIPITATION WELL NORTH AND ALSO WELL EAST ALONG MORE PROGRESSIVE FRONTAL ZONE THAN PAST SEVERAL DAYS. MID LEVEL LOW OPENS AND MOVES EAST MONDAY WITH SURFACE HIGH PRESSURE BUILDING OVER NORTHERN PLAINS. RIDGING BUILDS OVER CANADIAN ROCKIES NEGATIVELY TILTED SOUTH THROUGH CENTRAL PLAINS WITH ZONAL TO NORTHWEST FLOW OVER FORECAST AREA. .LONG TERM...TUESDAY THROUGH FRIDAY... LONG TERM MODELS REMAIN IN GOOD AGREEMENT WITH THE OVERALL PATTERN. A BROAD/DIRTY RIDGE MOVES THROUGH NORTH DAKOTA TUESDAY. A LEADING SHORTWAVE EJECTING FROM AN SHORTWAVE TROUGH IN THE INTER MOUNTAIN WEST PASSES THROUGH. THIS COULD GENERATE A SHOWER/THUNDERSTORM OVER WESTERN AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND HENCE HAVE MAINTAINED A SLIGHT CHANCE IN THE GRIDS. TUESDAY NIGHT THROUGH WEDNESDAY EVENING THE AFOREMENTIONED INTER MOUNTAIN WEST TROUGH MOVES THROUGH NORTH DAKOTA WHICH BRINGS A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS TO WESTERN AND CENTRAL NORTH DAKOTA. BROAD RIDGING THEN DEVELOPS AGAIN THURSDAY. ANOTHER SHORTWAVE LOOKS TO MOVE THROUGH THE RIDGE FRIDAY AND FRIDAY NIGHT. THE ECMWF IS MORE AGGRESSIVE WHILE THE GFS TRIES TO DEFLECT MOST OF THE ENERGY NORTH ACROSS THE BORDER. TEMPERATURES WILL SLOWLY MODERATE THROUGH THE LONG TERM PERIOD. && .AVIATION... LOW PRESSURE OVER NORTHWESTERN SOUTH DAKOTA WILL BEGIN MOVING NORTHEAST TONIGHT DRAGGING A COLD FRONT ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH EARLY SATURDAY MORNING. IN DOING SO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND BEHIND THE FRONT. SOME THUNDERSTORMS MAY POSSIBLY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO. PRIOR TO THE POTENTIAL SEVERE WEATHER...KI SN WILL REMAIN ON THE COOL AND MOIST SIDE OF THE FRONT WHICH WILL CONTINUE RESULTING IN SOME FOG AND LIGHT SHOWERS THROUGH EARLY EVENING. MVFR TO IFR CEILINGS WILL CONTINUE AT KISN UNTIL THE COLD FRONT MOVES THROUGH AND LIFTS THE CEILINGS TO MVFR/LOW VFR AROUND 02Z SAT. IFR CEILINGS ARE THEN LIKELY AFTER THE COLD FRONT MOVES THROUGH...AFTER 06Z THROUGH 18Z SATURDAY. WITH THE EXCEPTION OF KJMS...KMOT/KDIK/KBIS ARE EXPECTED TO EXPERIENCE SOME MVFR/IFR CEILINGS FOR A COUPLE HOURS AS THE COLD FRONT PASSES. KJMS SHOULD REMAIN VFR THROUGH 18Z SATURDAY. && .HYDROLOGY... WITH RECENT HEAVY RAINS OVER THE SOURIS RIVER BASIN THE LAST FEW DAYS...RIVER LEVELS AT TOWNER AND BANTRY ARE RISING. FOR THE SOURIS RIVER NEAR TOWNER...THE RIVER LEVEL MAY REACH FLOOD STAGE BY LATE TUESDAY OF NEXT WEEK. THE RIVER LEVEL NEAR BANTRY SHOULD REMAIN JUST BELOW FLOOD STAGE. HOWEVER...THIS ALL DEPENDS ON HOW MUCH ADDITIONAL RAINFALL IS GENERATED BY THE SHOWERS AND THUNDERSTORMS TONIGHT THROUGH SATURDAY. FOR THE MISSOURI RIVER NEAR WILLISTON THE CURRENT RIVER LEVEL IS JUST BELOW FLOOD STAGE AND IS FORECAST TO SLOWLY FALL THROUGH THE WEEKEND. MINOR FLOODING CONTINUES AT THE JAMES RIVER NEAR LUDDEN WITH A FORECAST RISE TO MODERATE FLOODING BY MONDAY OF NEXT WEEK. REISSUED FLASH FLOOD WATCH FOR NORTHWEST AND NORTHCENTRAL WITH GOOD CHANCES LARGE CONVECTIVE COMPLEX DEVELOPING OVERNIGHT AND MOVING ACROSS ALREADY SATURATED SOILS OF WEST CENTRAL TO NORTH CENTRAL NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NDZ001>005- 009>012-017. && HW/CH/KS
Hazardous weather outlook, May 28, 11:08 PM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1208 AM CDT SAT MAY 29 2010 NDZ001>005-009>012-017-300515- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-MCKENZIE- 1208 AM CDT SAT MAY 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TONIGHT THROUGH SATURDAY MORNING. THUNDERSTORMS ARE LIKELY TONIGHT AND INTO SATURDAY MORNING...SOME POSSIBLY SEVERE. HEAVY RAINS OVER THE PAST FEW DAYS...COMBINED WITH A PERSISTENT MOIST WEATHER PATTERN...WILL BRING THE POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING OVER NORTHWEST NORTH DAKOTA TONIGHT AND SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ013-019>023-025-034>037-042-045>048-050-051-300515- PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1208 AM CDT SAT MAY 29 2010 /1108 PM MDT FRI MAY 28 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...SOME POSSIBLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-031>033-040-041-043-044-300515- DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 1208 AM CDT SAT MAY 29 2010 /1108 PM MDT FRI MAY 28 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TONIGHT...SOME POSSIBLY SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...SOME POSSIBLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:54 AM MDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 66 min |
| May 29, 2:00 AM MDT | Severe Thunderstorm Warning | BIS | Billings, McKenzie | 60 min |
| May 29, 2:09 AM MDT | Severe Thunderstorm Warning | BIS | Williams | 66 min |
| May 29, 2:17 AM MDT | Flash Flood Warning | BIS | McKenzie, Williams | 4 hr |
| May 29, 2:40 AM MDT | Severe Thunderstorm Warning | BIS | Divide | 65 min |
| May 29, 2:56 AM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Williams | 64 min |
| May 29, 3:22 AM MDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 38 min |
| May 29, 3:52 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 38 min |
| May 29, 4:41 AM MDT | Flash Flood Warning | BIS | McKenzie, Mountrail | 4 hr |
| May 29, 5:01 AM MDT | Flash Flood Warning | BIS | Bottineau, Renville, Ward | 4 hr |
| May 29, 5:16 AM MDT | Severe Thunderstorm Warning | BIS | Rolette | 29 min |
| May 29, 5:27 AM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Renville, Ward | 48 min |
| May 29, 5:58 AM MDT | Flash Flood Warning | BIS | Renville, Ward | 4 hr |
| May 29, 6:14 AM MDT | Severe Thunderstorm Warning | BIS | Renville | 61 min |
| May 29, 10:26 AM MDT | Severe Thunderstorm Warning | BIS | Renville | 34 min |
| May 29, 10:50 AM MDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 40 min |
| May 29, 11:05 AM MDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 55 min |
| May 29, 11:55 AM MDT | River Flood Warning | BIS | Williams | 27 hr |
| May 29, 11:59 AM MDT | Flash Flood Warning | BIS | Bottineau, Mountrail, Renville, Ward | 6 hr |
| May 29, 5:21 PM MDT | Severe Thunderstorm Warning | BIS | Rolette | 21 min |
Nearby
Flash Flood Warnings in North Dakota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.